# SDR MALA040918

- Difficulty date: December 26, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 11,890 hours, 11,852 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT GEAR INTRANSIT LIGHT REMAINS ON WITH GEAR HANDLE UP.  RETURN TO DTW.  AC TO BE FERRIED FROM DTW TO MEM GEAR DOWN UNPINNED FOR FURTHER TROUBLESHOOTING / REPAIR FOR RT GEAR INTRANSIT LIGHT.  MAINTENANCE CLEANED AND CHECKED ALL PROX SWITCHES.  PERFORMED ADJUSTMENT TEST IAW 32-30-00-501 USING DEATUTER (TARGETS) AT GEAR DOOR, UPLOCK WHEELS AND DOWNLOCK SENSORS.  WHEN GEAR SELECTED UP RED TRANSIT LIGHT GOES OUT.  HANDLE SEL LIGHT ON.  AC RELEASED FOR TEST FLIGHT TO PERFORM GEAR UP/DOWN, NO JACKS.  A/C REQUIRES TEST FLIGHT TO PERFORM FUNCTIONAL TEST OF LANDING GEAR UP/DOWN FOR RT RED TRANSIT LIGHT.  TEST FLT SATISFACTORY. LANDING GEAR TRANSIENT, UP & LOCKED, DOWN AND LOCK ALL NORMAL.  A/C GOOD FOR CONT SERVICE.
